# SDR VNAA2016033000040

- Difficulty date: March 30, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 29,089 hours, 29,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS NEED TROUBLESHOT DUE TO REPEAT WRITE UPS. MAINTENANCE TROUBLESHOT, RESECURED CONNECTION ON EMERGENY FLOOR LIGHT STRIP AT SEAT ROW 4, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
